MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO; GUIDE WIRE
Catalog Number AP14R324S
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Gladius mongo 14 es was used down posterior tibial thru pedal loop to gain access to the anterior tibial artery from the retrograde and was in the process of being snared out with a ensnare 6-10mm snare device for externalization of the wire.Snare only captured the very distal tip of the wire before physician started to pull to externalize wire.The gladius mongo 14 es started to unravel but was able to be removed safely, without injury or incidence.No fragments were left behind and a new gladius mongo 14 es was opened and replaced the damaged wire.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key17510769
Report Number3004718255-2023-00302
Device Sequence Number5460024
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)250731(10)220727A011
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2023
Report Date (Section F) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberAP14R324S
Device Lot Number220727A011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/01/2023
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer08/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Date Report Sent to FDA08/11/2023